# SDR DALA1010283274

- Difficulty date: May 15, 2010
- Submitted: May 19, 2010
- Operation: Air carrier
- Aircraft: N374NW
- Make and model: Airbus A320-212
- Aircraft serial: 1646
- Aircraft time: 25,525 hours, 11,470 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A NON ROUTINE CHECK, MX FOUND ROW 19 EMERGENCY SEAT LIGHT INOPERATIVE. MX FOUND PIN PUSHED BACK IN CONNECTOR, REINSTALLED PIN AND OPS CHECK WAS NORMAL.
